# SDR 98ZZZX1117

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW2037
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 1B5130C
- Condition: Failed
- Location: Eng Nr 1 Main
- Part time: 5,398 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR METAL IN CHIP COLLECTORS, NRS 1, 2, AND 3.  DISASSEMBLY INSPECTION REVEALED FAILED NR 2 MAIN BEARING.  ONE BALL SPALLED AND BEARING CAGE MUSHROOMED ON OD, SILVER PLATE WORN OFF ONLY AT SPALLED BALL AREA.  BEARING FORWARDED TO PRATT & WHITNEY EAST HARTFORD FOR INVESTIGATION.
